# SDR DALA2019071104152

- Difficulty date: September 2, 2015
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,845 hours, 37,120 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT INSPECTION RT AILERON CONTROL TAB, LOWER SKIN - QTY 3, 1) 6" FROM I/B, 5.5" FROM T/E, 2) 7" FROM I/B, 5" FROM T/E, 3) APPROX 8" FROM I/B, 4" FROM T/E. AREA TO DENTS ON RT AILERON CONTROL TAB LOWER SKIN WERE REPAIRED PER SRM 51-70-02-2R PROCEDURE 6 REPAIR 6. AND WEIGHT AND BALANCE WAS PERFORMED WITH NRC 00491 LP 1155402. (LP2118123)
